# SDR TWAA9914602

- Difficulty date: October 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49366
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 0930197
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND EGRESS LIGHTS INOP.  REPLACED BATTERY PACK MFG PN 100865 AND POWER SUPPLY MFG PN 0930197. AC01 9-10-99 DFW.
